# SDR COMA0360240

- Difficulty date: May 16, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 18,245 hours, 16,480 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Failed
- Location: Stab Trim
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLIGHT 5575 DURING TAKE OFF ROLL RECEIVED A STABILIZER TRIM CAUTION, ABORTED T/O AND RETURNED TO THE GATE. REPLACED THE LEFT AND RIGHT PITCH TRIM DISCONNECT SWITCHES.
